# SDR REXA98061

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112PX
- Make and model: Saab SF340A
- Aircraft serial: 340A025
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Contaminated
- Location: Fwd Fuselage
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR PAINT DOTS, INOPERATIVE.  CLEANED WATER OUT OF RADOME.  OPS CHECK GOOD.  (X)
